# SDR AALA20100617TUL05

- Difficulty date: June 17, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION IN LEFT CUSP STATIONS 845 TO 820.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER ON CUSP STATIONS 840 TO 820 LEFT SIDE PER AARD 53-20-00-16.
